# SDR DALA2016081105929

- Difficulty date: August 10, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 63,644 hours, 46,357 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1261-1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT CARGO TRACK FROM BS 1231 - 1322.  THE CARGO TRACK WAS REPLACED IAW SRM 51-30-2, SRM 51-30-1. SRM, 51-10-4, SRM.51-10-3 PAR. 14-21 AND DWG 5936660  REV, BZ.
